Advanced search
1 file | 430.28 KB Add to list

Local regularity in non-linear generalized functions

Author
Organization
Abstract
In this review article we present regularity properties of generalized functions which are useful in the analysis of non-linear problems. It is shown that Schwartz distributions embedded into our new spaces of generalized functions, with additional properties described through the association, belong to various classical spaces with finite or infinite type of regularities.
Keywords
Function spaces, Regularity theory, Algebras of generalized functions

Downloads

  • Local regularity in non-linear generalized functions.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 430.28 KB

Citation

Please use this url to cite or link to this publication:

MLA
Pilipović, Stevan, Dimitris Scarpalezos, and Jasson Vindas Diaz. “Local Regularity in Non-linear Generalized Functions.” SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES 7.2 (2013): 173–191. Print.
APA
Pilipović, S., Scarpalezos, D., & Vindas Diaz, J. (2013). Local regularity in non-linear generalized functions. SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, 7(2), 173–191.
Chicago author-date
Pilipović, Stevan, Dimitris Scarpalezos, and Jasson Vindas Diaz. 2013. “Local Regularity in Non-linear Generalized Functions.” São Paulo Journal of Mathematical Sciences 7 (2): 173–191.
Chicago author-date (all authors)
Pilipović, Stevan, Dimitris Scarpalezos, and Jasson Vindas Diaz. 2013. “Local Regularity in Non-linear Generalized Functions.” São Paulo Journal of Mathematical Sciences 7 (2): 173–191.
Vancouver
1.
Pilipović S, Scarpalezos D, Vindas Diaz J. Local regularity in non-linear generalized functions. SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES. 2013;7(2):173–91.
IEEE
[1]
S. Pilipović, D. Scarpalezos, and J. Vindas Diaz, “Local regularity in non-linear generalized functions,” SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, vol. 7, no. 2, pp. 173–191, 2013.
@article{5662280,
  abstract     = {{In this review article we present regularity properties of generalized functions which are useful in the analysis of non-linear problems. It is shown that Schwartz distributions embedded into our new spaces of generalized functions, with additional properties described through the association, belong to various classical spaces with finite or infinite type of regularities.}},
  author       = {{Pilipović, Stevan and Scarpalezos, Dimitris and Vindas Diaz, Jasson}},
  issn         = {{1982-6907}},
  journal      = {{SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES}},
  keywords     = {{Function spaces,Regularity theory,Algebras of generalized functions}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{173--191}},
  title        = {{Local regularity in non-linear generalized functions}},
  url          = {{http://www.ime.usp.br/~spjm//article/?article=488&year=2013}},
  volume       = {{7}},
  year         = {{2013}},
}